Journal article icon

Journal article

Critical random graphs: limiting constructions and distributional properties

Abstract:

We consider the Erdo{double acute}s-Rényi random graph G(n, p) inside the critical window, where p = 1/n + λn-4/3 for some λ ∈ R. We proved in Addario-Berry et al. [2009+] that considering the connected components of G(n, p) as a sequence of metric spaces with the graph distance rescaled by n-1/3 and letting n → ∞ yields a non-trivial sequence of limit metric spaces C =(C1,C2,...). These limit metric spaces can be constructed from certain random real trees with vertex-identifications. For a s...

Expand abstract
Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
ELECTRONIC JOURNAL OF PROBABILITY
Volume:
15
Pages:
741-775
Publication date:
2010-05-24
EISSN:
1083-6489
ISSN:
1083-6489
Source identifiers:
172671
Language:
English
Keywords:
Pubs id:
pubs:172671
UUID:
uuid:42075aee-d27b-4fc3-b7d2-c2153e8b6f1a
Local pid:
pubs:172671
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP